# SDR USAA030187

- Difficulty date: September 8, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.5 INCHES, FUSELAGE SKIN JUST BELOW S19R AT FS 760.  INSTALLED DOUBLER PER SRM 53-00-01, FIG 229.  (M)
